Home
For authors
Submission status

Archive
Archive (English)
Current
      Volume 108
      Volume 107
      Volume 106
      Volume 105
      Volume 104
      Volume 103
      Volume 102
      Volume 101
      Volume 100
      Volume 99
      Volume 98
      Volume 97
      Volume 96
      Volume 95
      Volume 94
      Volume 93
Search
VOLUME 103 | ISSUE 3 | PAGE 168
Flat coordinates of topological CFT and solutions of Gauss-Manin system
Abstract
It was shown many years ago by Dijkgraaf, Velinde, Verlinde for 2d Topological Conformal Field Theory (TCFT) and more recently for the non-critical String theory that some models of these two types can be solved using their connection with the special case of Frobenius Manifolds (FM) so called Saito Frobenius manifolds connected with a deformed singularity. The crucial point for obtaining an explicit expression for the correlators is finding the flat coordinates of SFMs as functions of the parameters of the deformed singularity. We suggest a direct way to find the flat coordinates, using the integral representation for the solutions of Gauss-Manin system connected with the corresponding SFM for the singularity.